# SDR SWIA201335797

- Difficulty date: December 4, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120
- Aircraft serial: 120326
- Aircraft time: 37,021 hours, 47,665 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Probe
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD WING 2ND PROBE OTBD OF NACELLE CHAFING ON LOWER STRINGER.  C-CHECK BLENDED OUT CHAFE MARK IN LT OTBD WING 2ND PROBE OTBD OF NACELLE ON LOWER STRINGER IAW ETD.
